# SDR ASAA0954895

- Difficulty date: March 23, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 10,637 hours, 3,031 cycles
- Engine: Cfmint CFM567B27
- Engine time: 10,637 hours, 3,031 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG REF T/C 78472002 FOUND BLADE SHIMS MISSING MORE THAN 25 PERCENT OF MOLYDAG COATING REF MM 72-21-02-200-801-F00.  SHIMS NIS SEA DEFERRED FOR 250 CYCLES IAW MM 72-21-02-200-801 SEAMC NOTIFIED.
